MathSciNet Relay Station
MathSciNet bibliographic data
MR1878610 53C42 (53A10)
Sa Earp, Ricardo; Toubiana, Eric On the geometry of constant mean curvature one surfaces in hyperbolic space. Illinois J. Math. 45 (2001), no. 2, 371–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement